On a diophantine representation of the predicate of provability

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

CARL, Merlin, Boris Zelikovich MOROZ, 2014. On a diophantine representation of the predicate of provability. In: Journal of Mathematical Sciences. 199(1), pp. 36-52. ISSN 1072-3374. eISSN 1573-8795. Available under: doi: 10.1007/s10958-014-1830-2

@article{Carl2014dioph-21343.2, title={On a diophantine representation of the predicate of provability}, year={2014}, doi={10.1007/s10958-014-1830-2}, number={1}, volume={199}, issn={1072-3374}, journal={Journal of Mathematical Sciences}, pages={36--52}, author={Carl, Merlin and Moroz, Boris Zelikovich} }

2018-02-05T14:52:02Z 2014 Carl, Merlin On a diophantine representation of the predicate of provability Carl, Merlin Moroz, Boris Zelikovich eng Moroz, Boris Zelikovich 2018-02-05T14:52:02Z Let P be the first-order predicate calculus with a single binary predicate letter. Making use of the techniques of Diophantine coding developed in the works on Hilbert’s tenth problem, we construct a polynomial F(t; x1, . . . , xn) with integral rational coefficients such that the Diophantine equation<br />F(t<sub>0</sub>;x<sub>1</sub>,…, x<sub>n</sub>)=0<br />is soluble in integers if and only if the formula of P numbered t0 in the chosen numbering of the formulas of P is provable in P. As an application of that construction, we describe a class of Diophantine equations that can be proved insoluble only under some additional axioms of the axiomatic set theory, for instance, assuming the existence of an inaccessible cardinal. Bibliography: 14 titles. terms-of-use

Das Dokument erscheint in:

Versionsgeschichte

Version Dokument Datum Zusammenfassung Publikationsstatus

* Ausgewählte Version

KOPS Suche


Stöbern

Mein Benutzerkonto